# SDR UIEA2019071004726

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,744 hours, 21,253 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AMBER EICAS RT FWD FUEL PUMP ( PERFORMED OPS CHECK OF RT FWD FUEL PUMP  IAW AMM 28-22-00 OPS CHECK GOOD NO DEFECT NOTED )
